Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Hrsg. v. Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
Alle Formate und Preise
Weitere Optionen …
Band 26, Heft 2

Hefte

Unital associahedra

Fernando Muro
  • Departamento de Álgebra, Facultad de Matemáticas, Universidad de Sevilla, Avda. Reina Mercedes s/n, 41012 Sevilla, Spain
  • E-Mail
  • Weitere Artikel des Autors:
  • De Gruyter OnlineGoogle Scholar
/ Andrew Tonks
Online erschienen: 03.02.2012 | DOI: https://doi.org/10.1515/forum-2011-0130

Abstract

We construct a topological cellular operad such that the algebras over its cellular chains are the homotopy unital A-infinity algebras of Fukaya–Oh–Ohta–Ono.

Keywords: Operad; monoid; associative algebra; unit; associahedra

MSC: 18D50; 18G55

Artikelinformationen

Erhalten: 10.11.2011

Revidiert: 28.11.2011

Online erschienen: 03.02.2012

Erschienen im Druck: 01.03.2014


Funding Source: Spanish Ministry of Education and Science (MEC-FEDER)

Award identifier / Grant number: MTM2010-15831

Funding Source: Government of Catalonia

Award identifier / Grant number: SGR-119-2009

Funding Source: Andalusian Ministry of Economy, Innovation and Science

Award identifier / Grant number: FQM-5713


Quellenangabe: Forum Mathematicum, Band 26, Heft 2, Seiten 593–620, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2011-0130.

Zitat exportieren

© 2015 by De Gruyter.Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

[1]
Syunji Moriya
International Mathematics Research Notices, 2019, Jahrgang 2019, Nummer 2, Seite 625
[2]
Jesse Burke
Journal of Pure and Applied Algebra, 2018
[3]
Eduardo Hoefel, Muriel Livernet, and Jim Stasheff
Topology and its Applications, 2016, Jahrgang 206, Seite 126
[4]
Fernando Muro
Journal of Pure and Applied Algebra, 2016, Jahrgang 220, Nummer 9, Seite 3248
[5]
Victor Turchin
Journal of Homotopy and Related Structures, 2014, Jahrgang 9, Nummer 2, Seite 349

Kommentare (0)